# SDR 54446AMWA

- Difficulty date: September 16, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N26YV
- Make and model: Beech 1900D
- Aircraft serial: UE26
- Aircraft time: 23,378 hours, 34,263 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING IN PNC,  CAPT'S BRAKES WHERE SPONGING ON LANDING BRAKES WHERE WRITTEN UP MAINT WAS CALLED A/C WAS FERRIED TO LIT FOR REPAIR.  BLEED BRAKES. NO TEARDOWN REPORT WILL BE REQUIRED.
